Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 104, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 9, 2006, 7:27 PM CDT for Dane County, Wisconsin. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2006, 7:27 PM CDT (00:27 UTC)
- Expired
- Jul 9, 2006, 8:19 PM CDT
- In force
- 52 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Dane County, WI
The radar
The Milwaukee radar (KMKX), 77 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:34 PM CDT | TSTM WND GST 60 | 1 Sw Shorewood Hills, WI | |
| Jul 9, 7:48 PM CDT | HAIL 1.75 | 1 Nw Mcfarland, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1382 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 100027 SVRMKX WIC025-100130- /O.NEW.KMKX.SV.W.0104.060710T0027Z-060710T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 727 PM CDT SUN JUL 9 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DANE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 830 PM CDT * AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VERONA...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SHOREWOOD HILLS BY 735 PM CDT... FITCHBURG BY 740 PM CDT... OREGON AND 6 MILES SOUTH OF MONONA BY 745 PM CDT... MCFARLAND BY 750 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4311 8966 4298 8972 4285 8928 4303 8916 $$ GEHRING
4 follow-up statements
000 WWUS53 KMKX 100038 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 738 PM CDT SUN JUL 9 2006 WIC025-100130- /O.CON.KMKX.SV.W.0104.000000T0000Z-060710T0130Z/ DANE WI- 738 PM CDT SUN JUL 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR DANE COUNTY... AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FITCHBURG...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... OREGON BY 745 PM CDT MCFARLAND BY 755 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4310 8959 4292 8963 4284 8932 4302 8918 $$ SPEICHER/HENTZ
000 WWUS53 KMKX 100057 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 752 PM CDT SUN JUL 9 2006 WIC025-100130- /O.CON.KMKX.SV.W.0104.000000T0000Z-060710T0130Z/ DANE WI- 752 PM CDT SUN JUL 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR DANE COUNTY... AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCFARLAND...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR ROCKDALE BY 815 PM. ONE AND THREE QUARTER INCH DIAMETER HAIL WAS REPORTED 1 MILE NORTHWEST OF MCFARLAND. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4310 8959 4292 8963 4284 8932 4302 8918 $$ SPEICHER/HENTZ
000 WWUS53 KMKX 100111 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 810 PM CDT SUN JUL 9 2006 WIC025-100130- /O.CON.KMKX.SV.W.0104.000000T0000Z-060710T0130Z/ DANE WI- 810 PM CDT SUN JUL 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR DANE COUNTY... AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCKDALE...OR ABOUT 9 MILES SOUTHWEST OF LAKE MILLS...MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4306 8920 4293 8926 4284 8903 4306 8904 $$ SPEICHER/HENTZ
000 WWUS53 KMKX 100119 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 819 PM CDT SUN JUL 9 2006 WIC025-100129- /O.CAN.KMKX.SV.W.0104.000000T0000Z-060710T0130Z/ DANE WI- 819 PM CDT SUN JUL 9 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY IS CANCELLED... THE STORM HAS MOVED INTO JEFFERSON COUNTY. LAT...LON 4306 8920 4293 8926 4284 8903 4306 8904 $$ GEHRING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:30 PM CDT, 5 hours 57 minutes earlier.
Area forecast discussion, Jul 9, 1:30 PM CDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 130 PM CDT SUN JUL 9 2006 .DISCUSSION...FORECAST FOCUS ON SEVERE POTENTIAL TODAY...THEN NEXT CHANCE OF PRECIP MIDWEEK. STRONG UPPER LVL SHORTWAVE IN THE LAKE SUPERIOR REGION EXPECTED TO TRACK SOUTHEAST TOWARD THE THE ERN GRT LAKES BY SUNRISE MONDAY. AT UPR LEVELS...BEST UPPER DIFLUENCE AND Q-G FORCING SHOULD REMAIN NORTH OF MY CWA (OVR NORTHERN LOWER MI) CLOSER TO BETTER HEIGHT FALLS...ALTHOUGH BOTH GFS/NAM-WRF DO INDICATE A MODERATE H7-H5 Q-VECTOR CONVRG MOVG THRU THE AREA BETWEEN 18Z-06Z (ASSOCD WITH TRALING VORT MAX). BETTER FORCING TO COME FROM LOWER LEVELS AS MODELS AGREE IN DRAGGING A POTENT SFC TROF/COLD FRONT THRU THE FORECAST AREA GENERALLY FROM LATE AFTN INTO EVENING HOURS (22Z-06Z). STRONG FRONTOGENESIS AND IMPRESSIVE 0-2KM CONVERGENCE AHEAD OF FRONT EXPECTED TO PROVIDE SUFFICIENT LIFT TO INITIATE...DEEP MOIST CONVECTION. MODIFIED RUC SOUNDINGS INDIDICATING ALMOST 1900 J/KG OF MLCAPE FOR KMKE VALID AT 23Z SUN...WITH MID 80S AND 66 DEW POINT. THERMAL RIDGE AHEAD OF FRONT. THIS COMBINED WITH A 500 MB 45KT JET ASSOCIATED WITH THE SHORT WAVE SHOULD PRODUCE DEEP LAYER SHEAR (0-6KM) VALUES IN THE UPPER 30 TO LOWER 40S KNOT RANGE OVR SOUTHEAST WISCONSIN BY MID TO LATE AFTERNOON...PROVIDING SOME STORM ORGANIZATION. STEEP LOW-LVL LAPSE RATES AND SOME MID LEVEL DRY AIR RESULTING IN DCAPE VALUES NR 1000 J/KG AROUND 00Z...WITH WET BULB ZERO AROUND 9600 FT BEFORE CONVECTIVE INITIATION. THUS THE POTENTIAL FOR A STRONG TO SEVERE CONVECTIVE LINE REMAINS DURING THE LATE AFTERNOON AND EVENING HOURS...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. HOWEVER 0-3KM HELICITY HAS INCREASED TO 150-200 M2/SEC2 IN THE SOUTHEAST...SO SOME SUPERCELL POTENTIAL EXIISTS. ALSO SOME MARINE CONCERNS...AS COLD FRONT MOVG DOWN LAKESHORE THIS AFTN EXPECTED TO PROVIDE A SUDDEN WIND SHIFT...WITH STRONG AND GUSTY N/NE WINDS AROUND 30 KNOTS LIKELY BEHIND FRONT. SMALL CRAFT ADVISORY HAS BEEN ISSUED TO HIGHLIGHT THIS THREAT. MODEL SOUNDINGS SHOWING SOME INDICATION OF LOW CLOUDS BEHIND FRONT...AND VIS SATELLITE IMAGRY SHOWING MORE OF A BROKEN CLOUD AREA. SFC HIGH SHOULD BUILD INTO GREAT LAKES REGION ON MONDAY FOR DRY...BUT COOLER CONDITIONS AS SFC WINDS MAINTAIN AN EASTERLY COMPONENT. DEPENDING ON CLOUD COVER HI TEMPS COULD STRUGGLE TO REACH THE MID 70S ALONG THE LAKESHORE COUNTIES. DRY CONDITIONS SHORT LIVED HOWEVER...AS NEXT CHANCE OF PRECIP COMMENCES ON TUESDAY AS WARM FRONT LIFTS NORTHWARD THRU THE AREA. GFS NOW BACKING OFF ON NORTHWARD PUSH OF PRECIP. HOWEVER NAM SHOWING PRECIP WATER VALUES APPROACHING 2 INCHES. WILL PUSH UP THE GREATEST POP CHANCES TO TUESDAY NIGHT. WITH THE VERY TROPICAL AMS IN PLACE...WILL HAVE TO KEEP EYE ON HEAVY RAINFALL POTENTIAL. HOWEVER GIVEN THE GFS FLIP FLOP ON NORTHWARD EXTENT OF HEAVY RAIN WILL NOT MENTION HEAVY RAIN POTENTIAL YET IN THE ZONES. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && HENTZ
Hazardous weather outlook, Jul 9, 4:47 AM CDT, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 447 AM CDT SUN JUL 9 2006 WIZ046-047-051-052-056>060-062>072-101000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 447 AM CDT SUN JUL 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTH ACROSS WISCONSIN...REACHING SOUTHERN PORTIONS OF THE STATE EARLY THIS EVENING. MEANWHILE...A POTENT UPPER TROUGH SHOULD SWING SOUTHEASTWARD FROM LAKE SUPERIOR TO NORTHERN LOWER MICHIGAN BY THIS EVENING. THE SUN WILL BE OUT MUCH OF THE DAY AND ALLOW FOR THE HUMID AIRMASS SOUTH OF THE FRONT TO BECOME VERY UNSTABLE BY THE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL WISCONSIN ALONG THE COLD FRONT AND MOVE INTO SOUTHERN WISCONSIN BY THE EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS BEING THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE LIKELY AND THE VERY MOIST AIRMASS SUGGESTS THAT HEAVY RAIN IS POSSIBLE OVER PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY THIS EVENING. LMZ643>646-665-101000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 447 AM CDT SUN JUL 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTH ACROSS WISCONSIN...REACHING SOUTHERN PORTIONS OF THE STATE EARLY THIS EVENING. MEANWHILE...A POTENT UPPER TROUGH SHOULD SWING SOUTHEASTWARD FROM LAKE SUPERIOR TO CENTRAL LAKE MICHIGAN BY THIS EVENING. THE SUN WILL BE OUT MUCH OF THE DAY AND ALLOW FOR THE HUMID AIRMASS SOUTH OF THE FRONT TO BECOME VERY UNSTABLE BY THE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL WISCONSIN ALONG THE COLD FRONT AND MOVE INTO SOUTHERN WISCONSIN AND SOUTHERN LAKE MICHIGAN BY THE EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS BEING THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE. CONDITIONS OVER LAKE MICHIGAN WILL BECOME RATHER ROUGH THIS EVENING AS GUSTY NORTH WINDS OF 15 TO 25 KNOTS DEVELOP BEHIND THE COLD FRONT. WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FEET AND THERE WILL BE LOCAL RIP TIDES DURING THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE LIKELY BUT THE THREAT FOR SEVERE WEATHER LOOKS RATHER MARGINAL. CRAVEN
In the hours before
Local storm report, Jul 9, 6:45 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL MILWAUKEE 43.06N 87.97W
07/09/2006 E1.00 INCH MILWAUKEE WI PUBLIC
CORNER OF 92ND AND MORGAN AVENUE.
&&
DRHLocal storm report, Jul 9, 6:46 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL HARTLAND 43.10N 88.34W
07/09/2006 E0.50 INCH WAUKESHA WI PUBLIC
0555 PM HAIL PEWAUKEE 43.09N 88.25W
07/09/2006 E0.25 INCH WAUKESHA WI TRAINED SPOTTER
ESTIMATED 40-45 MPH WIND GUSTS.
0556 PM HAIL BROOKFIELD 43.06N 88.12W
07/09/2006 E0.25 INCH WAUKESHA WI TRAINED SPOTTER
ESTIMATED 40 MPH WIND GUSTS.
0610 PM HAIL 4 W BROOKFIELD 43.06N 88.20W
07/09/2006 E0.25 INCH WAUKESHA WI AMATEUR RADIO
0610 PM HEAVY RAIN 4 W BROOKFIELD 43.06N 88.20W
07/09/2006 M1.50 INCH WAUKESHA WI AMATEUR RADIO
0615 PM HAIL BROOKFIELD 43.06N 88.12W
07/09/2006 E1.25 INCH WAUKESHA WI TRAINED SPOTTER
CORNER OF BLUEMOUND AND CALHOUN.
0618 PM HAIL ELM GROVE 43.05N 88.09W
07/09/2006 M0.75 INCH WAUKESHA WI TRAINED SPOTTER
0620 PM TSTM WND GST 2 NW NEW BERLIN 42.99N 88.16W
07/09/2006 M66.00 MPH WAUKESHA WI AMATEUR RADIO
0625 PM HAIL WEST ALLIS 43.01N 88.03W
07/09/2006 M0.75 INCH MILWAUKEE WI CO-OP OBSERVER
ESTIMATED GUSTS OF 40 - 50 MPH.
0625 PM HAIL 2 SW MILWAUKEE 43.04N 87.99W
07/09/2006 M0.50 INCH MILWAUKEE WI AMATEUR RADIO
0626 PM HAIL 2 SW WEST ALLIS 42.99N 88.06W
07/09/2006 E0.75 INCH MILWAUKEE WI AMATEUR RADIO
0629 PM HAIL 1 E WEST ALLIS 43.01N 88.01W
07/09/2006 M1.00 INCH MILWAUKEE WI AMATEUR RADIO
0630 PM HAIL MILWAUKEE 43.06N 87.97W
07/09/2006 E1.00 INCH MILWAUKEE WI PUBLIC
CORNER OF 92ND AND MORGAN AVENUE.
0632 PM HAIL WEST ALLIS 43.01N 88.03W
07/09/2006 M1.00 INCH MILWAUKEE WI CO-OP OBSERVER
&&
DRHLocal storm report, Jul 9, 6:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
653 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST 4 NW CUDAHY 42.99N 87.92W
07/09/2006 E50 MPH MILWAUKEE WI AMATEUR RADIO
&&
DRHLocal storm report, Jul 9, 7:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 1 W PORTAGE 43.55N 89.49W
07/09/2006 COLUMBIA WI AMATEUR RADIO
REPORT OF A FEW TREES DOWN IN THE TOWNSHIP OF PORTAGE.
0655 PM HAIL 1 S OAK CREEK 42.87N 87.90W
07/09/2006 E0.75 INCH MILWAUKEE WI AMATEUR RADIO
50 MPH ESTIMATED WINDS.
&&
DRHLocal storm report, Jul 9, 7:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLOOD 3 SE BROOKFIELD 43.03N 88.08W
07/09/2006 WAUKESHA WI AMATEUR RADIO
REPORT OF OFF-RAMPS FLOODED AT INTERSTATE 94 AND
MORELAND.
&&
DRHLocal storm report, Jul 9, 7:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 4 S WEST ALLIS 42.95N 88.03W
07/09/2006 MILWAUKEE WI AMATEUR RADIO
2 FOOT DIAMETER TREE AND WIRES DOWN AT 105TH STREET AND
BELOIT ROAD.
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:08 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 37 min |
| Jul 9, 7:35 PM CDT | Flash Flood Warning | MKX | Milwaukee | 115 min |
| Jul 9, 7:39 PM CDT | Special Marine Warning | MKX | 66 min | |
| Jul 9, 7:44 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 46 min |
| Jul 9, 7:53 PM CDT | Flash Flood Warning | MKX | Waukesha | 97 min |
| Jul 9, 8:06 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Jul 9, 8:29 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 46 min |
| Jul 9, 8:44 PM CDT | Special Marine Warning | MKX | 46 min | |
| Jul 9, 9:25 PM CDT | Special Marine Warning | MKX | 35 min | |
| Jul 9, 9:34 PM CDT | Flash Flood Warning | MKX | Milwaukee | 86 min |
| Jul 9, 9:52 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 29 min |
| Jul 9, 9:53 PM CDT | Flash Flood Warning | MKX | Kenosha | 97 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.